Continuous Cohomology of Spaces With 2 Topologies (Memoirs of the American Mathematical Society Volume 7 Number 175)

By: Mark Alan Mostow

Price: $15.00

Quantity: 1 available


Good Softcover. Moderate soiling and shelfwear to covers, including mild bending. Spine sunned. Textblock yellowing. Name and date on title page. Pages clean and tight in binding. Pictures available upon request. A locally owned, independent book shop since 1984.

Title: Continuous Cohomology of Spaces With 2 Topologies (Memoirs of the American Mathematical Society Volume 7 Number 175)

Author Name: Mark Alan Mostow

Categories: Math-Advanced,

Publisher: Amer Mathematical Society: September 1976

ISBN Number: 082182175X

ISBN Number 13: 9780821821756

Binding: Trade

Book Condition: Used - Good

Seller ID: 169294